Citation: | SHANG Yu, FENG Yingying. Regular Simple ω2-Semigroups with ωd, d′-Type D Relation[J]. Journal of South China Normal University (Natural Science Edition), 2024, 56(4): 116-122. DOI: 10.6054/j.jscnun.2024057 |
To obtain the characterization of regular simple ω2-semigroups, the regular simple ω2-semigroups with ωd, d′-type D relations are studied. Starting from the ω-chains of groups with length (d, d′) and the homomorphism from the ω-chains of groups with length (d, d′) to the group, by using Bruck-Reilly expansion, the regular simple ω2-semigroups with ωd, d′-type D relations are obtained. It is proved that any regular simple ω2-semigroup with ωd, d′-type D relations can be constructed by Bruck-Reilly extension, and the structure theorem of this kind of semigroups is obtained.
[1] |
REILLY N R. Bisimple ω-semigroups[J]. Proceedings of the Glasgow Mathematical Association, 1966(7): 160-167.
|
[2] |
MUNN W D. Regular ω-semigroups[J]. Glasgow Mathematical Journal, 1968(9): 46-66.
|
[3] |
WARNE R J. A characterization of certain regular d-classes in semigroups[J]. Illinois Mathematical Journal, 1965(9): 304-306.
|
[4] |
WARNE R J. Bisimple inverse semigroups mod groups[J]. Duke Mathematical Journal, 1967(34): 787-811.
|
[5] |
汪立民, 商宇. 正则双单ω2-半群[J]. 数学进展, 2008, 37(1): 121-122.
WANG L M, SHANG Y. Regular bisimple ω2-semigroups[J]. Advances in Mathematics Journal, 2008, 37(1): 121-122.
|
[6] |
商宇, 汪立民. 一类正则单ω2-半群-I[J]. 数学进展, 2013, 42(5): 631-643.
SHANG Y, WANG L M. A class of regular simple ω2-semigroups-I[J]. Advances in Mathematics Journal, 2013, 42(5): 631-643.
|
[7] |
商宇, 汪立民. 型A ω2-半群[J]. 数学进展, 2015, 44(4): 519-529.
SHANG Y, WANG L M. Type A ω2-semigroups[J]. Advances in Mathematics Journal, 2015, 44(4): 519-529.
|
[8] |
商宇, 冯莹莹, 汪立民. 正则ω2-半群[J]. 云南大学学报(自然科学版), 2018, 40(3): 415-422.
SHANG Y, FENG Y Y, WANG L M. Regular ω2-semigroups[J]. Journal of Yunnan University(Natural Sciences Edition), 2018, 40(3): 415-422.
|
[9] |
彭娇, 宫春梅. 幂等元集为正规带的r-宽大半群[J]. 云南大学学报(自然科学版), 2022, 44(5): 895-901.
PENG J, GONG C M. r-wide semigroups whose idempotents form normal band[J]. Journal of Yunnan University(Natural Sciences Edition), 2022, 44(5): 895-901.
|
[10] |
白雪娜, 宫春梅. 具有中间幂等元的r-宽大半群[J]. 云南大学学报(自然科学版), 2024, 46(1): 1-7.
BAI X N, GONG C M. r-wide semigroups with medial idempotents[J]. Journal of Yunnan University(Natural Sciences Edition), 2024, 46(1): 1-7.
|
[11] |
倪翔飞, 郭小江. 具有弱中间幂等元的正则半群[J]. 数学学报(中文版), 2018, 61(1): 107-122.
NI X F, GUO X J. Regular semigroups with weak medial idempotents[J]. Acta Mathematica Sinica(Chinese Series), 2018, 61(1): 107-122.
|
[12] |
EI-QALLALI A. Abundant semigroups with medial idempotents[J]. Categories and General Algebralc Structures with Applications Journal, 2021(15): 1-34.
|
[13] |
刘海军, 郭小江. 左富足半群上的同余[J]. 数学进展, 2023, 52(2): 305-318.
LIU H J, GUO X J. Congruences on left abundant semigroups[J]. Advances in Mathematics Journal, 2023, 52(2): 305-318.
|
[14] |
LIU H J, GUO X J. Congruences on glrac semigroups(I)[J]. Journal Algebra Application, 2022, 21(12): 2250240/1-18.
|
[15] |
HOWIE J M. Fundamentals of semigroup theory[M]. Oxford: Clarendon Press, 1995.
|
[16] |
PETRICH M. Inverse semigroups[M]. New York: Wiley-Interscience, 1984.
|